MathSciNet Relay Station
MathSciNet bibliographic data
MR658232 (83a:10006b) 10A25
Baillie, Robert; Cormack, G.; Williams, H. C. Corrigenda: "The problem of Sierpiński concerning $k\cdot 2\sp{n}+1$'' [Math. Comp. 37 (1981), no. 155, 229–231]. Math. Comp. 39 (1982), no. 159, 308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement